Causes Of Pain In The Teeth To The Head After Taking Medication For The Prostate?
I want to ask my parents, prostate sufferers aged 59 years old … I was ready to consult a doctor, given Urief medication, but after a few hours of drinking I felt excruciating pain on my entire head? Is that a side effect of the drug or what? ?Explanation please
Thank you for the question.
The drug you mentioned contains the active composition of silodosin, which is a 5 alpha reductase inhibitor. This drug works by reducing the production of the hormone DHT (dihydrotestosterone) so that it can suppress prostate enlargement and improve symptoms due to enlarged prostate, for example urinating is not smooth, not lampias, not intolerable, even unable to urinate at all.
Consumption of this drug in some sensitive people can indeed cause side effects, including in the form of headaches that feel up to the teeth. However, apart from the side effects of the medicine, toothache to the head that your father experienced may also occur due to other reasons, for example dental abscesses, cavities, gingivitis, sinusitis, jaw joint disorders, sensitive teeth, and so on.
Therefore, you should take your father to check his condition directly to the doctor so that a comprehensive examination is carried out ... Depending on the cause of the complaint, the doctor may later refer your father back to a specialist in urology surgery or to the dentist in order to get the best treatment. For now, you should encourage your father to continue to undergo prostate treatment as the doctor advised him to. In order for the pain he feels to subside, you can first give him the medicine for paracetamol while compressing the painful area with warm water.
Hope this helps ...